×

zbMATH — the first resource for mathematics

On Kähler varieties of restricted type. (English) Zbl 1415.32016
Ji, Lizhen (ed.), Complex geometry from Riemann to Kähler-Einstein and Calabi-Yau. Somerville, MA: International Press; Beijing: Higher Education Press. Adv. Lect. Math. (ALM) 38, 231-250 (2018).
This is a reprint of [K. Kodaira, Ann. Math. (2) 60, 28–48 (1954; Zbl 0057.14102)].
For the entire collection see [Zbl 1404.14002].
MSC:
32J27 Compact Kähler manifolds: generalizations, classification
PDF BibTeX XML Cite